# SDR C2XA97IA042

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016086002
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING STRINGER 10 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE AFFECTED PORTION OF STRINGER USING A SPLICE REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
